沙巴体育|沙巴app,官网,官方网站,官方网址

当前位置:首页 > 学术活动 > 综合报告

中科院数学与系统科学研究院

数学研究所

华罗庚数学重点实验室

 

华罗庚青年数学论坛

综合报告

 

报告人 吴磊The University of Utah

 Log D-modules and index theorems

  2019.05.22(星期三),11:00-12:00

  点:数学院南楼N913

Abstract : I will first talk about log D-modules and related properties of log D-modules. For instance, I will discuss characteristic cycles and (weak) Riemann-Hilbert correspondence in the log case. Using log D-module, I will prove an index theorem for perverse sheaves on non-compact varieties, which generalizes the  Kashiwara-Dubson index theorem. Finally, I will talk about a non-compact Riemann-Roch theorem using the index theorem. This work is joint with Peng Zhou.

附件
相关文档

Sitemap

老虎机娱乐| AG老虎机平台| 皇冠体育网址|